# SDR SWIA200820358

- Difficulty date: July 31, 2008
- Submitted: November 17, 2008
- Operation: Air carrier
- Aircraft: N917SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7641
- Aircraft time: 17,164 hours, 14,728 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lock
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, PASSENGER DOOR LATCH-LOCK BOX OUTBOARD LEVER ASSEMBLY FORWARD ATTACH PIN CORRODED.  REPLACED PIN.
